| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Opposite Symptoms?
[ Back to Messages
Posted by Lori
on August 07, 2000 at 12:27:41:
I have been on Syntrhoid for several years. A few months ago I felt sort of shaky and was losin weight with no change in diet/exercise. I worried that I had become Hyperthyroid and had it checked. My TSH came out at 5.5, while normally I had been in the 1-2 range. My doctor incrased my synthroid a bit to where I take 2 pills one day of teh week and one the rest (i am on .5)
I had my TSH retested about 2 months after starting this regimen and it was 1.49. However I have been feeling much more tired, lethargic, gaining weight, depressed.
It seems odd to me, it should have been the other way around. Anyone ever have hyper symptoms when hypo and vice versa?
All times are GMT -7. The time now is 07:31 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!